The wall of the urinary bladder should not be > 3 mm thick when distended and not > 5 mm thick when decompressed. The thickened wall could be due to the edema (swelling) of the wall which can happen due to the inflammation (cystitis) or the thickening could be due to the deposition of urinary sediments on the walls of the bladder. These are the 2 commonest causes. Please discuss the same with your treating physician. I sincerely hope that helps. Take care.
I think I am having problems with my bladder, I have been on Cypro due to UTI on and off for a year. The med does not help. I am okay during the day, it is at night. I don't drink anything after 6:00pm. I have to get up and urinate at 11:00 adat 4:00, my bladder is full both times. I have been to a urologist and told him about this and he says nothing and gives me Cypro. I think when I lay down it does something to my bladder? Could that be.
PS I had a hip replaced Oct 25th and have had problems since then.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.